RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 4, Pages 707–715 (Mi tvp4343)  

This article is cited in 1 scientific paper (total in 1 paper)

Remarks about the limit of composite random function

D. S. Sil'vestrov

Kiev

Abstract: Let $\xi_{\varepsilon}(t)$, $t\geq 0$, be a continuous from the right stochastic process without discontinuities of the second kind and $\nu_{\varepsilon}$, for each $\varepsilon\geq 0$, be a non-negative random variable.
In the paper, general sufficient conditions are studied for weak convergence of the distribution functions of the random variables $\xi_{\varepsilon}(\nu_{\varepsilon})$ to the distribution function of $\varepsilon_0(\nu_0)$ as $\varepsilon\to 0$.

Full text: PDF file (1207 kB)

English version:
Theory of Probability and its Applications, 1973, 17:4, 669–677

Bibliographic databases:

Received: 14.01.1971

Citation: D. S. Sil'vestrov, “Remarks about the limit of composite random function”, Teor. Veroyatnost. i Primenen., 17:4 (1972), 707–715; Theory Probab. Appl., 17:4 (1973), 669–677

Citation in format AMSBIB
\Bibitem{Sil72}
\by D.~S.~Sil'vestrov
\paper Remarks about the limit of composite random function
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 4
\pages 707--715
\mathnet{http://mi.mathnet.ru/tvp4343}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=317385}
\zmath{https://zbmath.org/?q=an:0289.60019}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 4
\pages 669--677
\crossref{https://doi.org/10.1137/1117079}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4343
  • http://mi.mathnet.ru/eng/tvp/v17/i4/p707

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Silvestrov, “Convergence in skorokhod $J$-topology for compositions of stochastic processes”, Theory Stoch. Process., 14(30):1 (2008), 126–143  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:116
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020